International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

30 April 1993

Volume 16, Issue 8

Pages fmi–fmi, 659–757

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    4. Conference Diary
    1. Masthead (page fmi)

      Version of Record online: 6 JUL 2005 | DOI: 10.1002/fld.1650160801

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    4. Conference Diary
    1. A decoupling numerical method for fluid flow (pages 659–682)

      Shijie Liu and Jacob H. Masliyah

      Version of Record online: 6 JUL 2005 | DOI: 10.1002/fld.1650160802

    2. Numerical solution of the generalized Serre equations with the MacCormack finite-difference scheme (pages 725–738)

      J. S. Antunes Do Carmo, F. J. Seabra Santos and A. B. Almeida

      Version of Record online: 6 JUL 2005 | DOI: 10.1002/fld.1650160805

  3. Conference Diary

    1. Top of page
    2. Masthead
    3. Articles
    4. Conference Diary
    1. You have free access to this content
      Conference diary (pages 755–757)

      Version of Record online: 6 JUL 2005 | DOI: 10.1002/fld.1650160807

SEARCH

SEARCH BY CITATION